MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE NEBULIZER STERILE WATER INHALATION KIT PREFILLED, 1000ML; HUMIDIFIER NEBULIZER KIT

VYAIRE MEDICAL AIRLIFE NEBULIZER STERILE WATER INHALATION KIT PREFILLED, 1000ML; HUMIDIFIER NEBULIZER KIT
Model Number NEB KIT W ADAPTER STERILE WATER 1000ML
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported that the vyaire medical that the neb kit w adapter sterile water 1000ml is attached to oxygen flow and placed on a patient, the water would leak out of the entrainment port all over the floor.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.Result of investigation: based on the investigation and per physical samples received, we cannot confirm the reported defect since the sample was functionally inspected per pqas ck0005 etal performing a vacuum test as well as gage rings diameter verification and no issues were found.Additionally, the device history records of the fg kit prefill neb w neb cap sterile water part number ck0010 with lot number 0004250078 was reviewed and no issues were found.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE NEBULIZER STERILE WATER INHALATION KIT PREFILLED, 1000ML
Common Device Name
HUMIDIFIER NEBULIZER KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17538074
Report Number8030673-2023-00347
Device Sequence Number6303521
Product Code OGG
UDI-Device Identifier10190752158450
UDI-Public(01)10190752158450(10)0004250078
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 1000ML
Device Catalogue NumberCK0010
Device Lot Number0004250078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/13/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown